Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

I am feeling pain in upper part of stomach(just below

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 249 Questions
Question
I am feeling pain in upper part of stomach(just below ribs) from past few days.
5 Days ago I have ate some outside food and on same day I have lifted some heavy weights during home shifting. Since then I am feeling pain in my stomach every night around 3pm and it last for 2 hrs. But after taking medicine as well I am still having pain. Kindly suggest route cause.
Posted Mon, 4 Dec 2017 in Internal Doctor Category
 
 
Answered by Dr. Kampana 1 hour later
Brief Answer:
Gastritis or gastroenteritis.

Detailed Answer:
Hi,

Thanks for your query.

It looks like gastritis or gastroenteritis. You can take tab. pantop 40 mg once daily half an hour before breakfast. In case you are getting too much pain you can take tab. Dolo 650 mg as and when required, maximum 4 times a day. If the symtoms persists for more than 2 days you can start on antibiotics such as tab. Oflox TZ 200 mg twice daily for 3 days.

Have lots of fluids around 3 liters per day. Drink lots of curds and buttermilk.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor